# SDR UIEA2023112000968

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B0816740
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION DAMAGE ON RH WING FIXED TE RIB UPPER CHORD AT WS 1351( 1) REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 56. 2) FABRICATED PART IAW EI T2023A57M-3008 REV 1. 3) INSTALL FABRICATED PART IAW SRM 51-40-02-0G-0 REV 56 AND DWG 65B08171 SH 3 REV 4. 4) CONDITION CHECK NORMAL AND JOB COMPLETED )
